# SDR FDEA201108123236

- Difficulty date: August 12, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 69144925
- Condition: Corroded
- Location: Bs 480 S28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE CORRODED, BS 480, STR 28L.  REMOVED SPLICE IAW SRM 51-30-2 REV. 103. FABRICATED NEW SPLICE IAW DRAWING 69-14492. INSTALLED NEW SPLICE IAW SRM 51-30-2.
